BibTeX record journals/dm/Shi03

download as .bib file

@article{DBLP:journals/dm/Shi03,
  author    = {Lingsheng Shi},
  title     = {Upper bounds for Ramsey numbers},
  journal   = {Discret. Math.},
  volume    = {270},
  number    = {1-3},
  pages     = {250--264},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00837-3},
  doi       = {10.1016/S0012-365X(02)00837-3},
  timestamp = {Fri, 12 Feb 2021 13:44:51 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Shi03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics